# SDR AWXA200601167

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: D53110247200
- Part serial: UNK
- Condition: Lightning Strike
- Location: Nacelle
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC - 4. RN NR 5945019. LIGHTNING STRIKE ON BLANKING PLATE ON STATIC PORT EXTERNAL FUSELAGE AT FRAME 4 - 0.5 Z + 62 CM. REVLORED AREA ON BLANKING PLATE OF STATIC PORT FRAME 4 - 0.5 + Z + 62 CM. APPROXIMATELY SIDE LH ER NO. 25 - 5311 - 06189 - 353.
